# SDR DHL9974111C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FUS INTERIOR EVIDENCE OF CORROSION CRACK AT SKIN STA 580 AND STR 27L.  CUT OUT CORRODED SKIN, INSTALLED DOUBLER REPAIR FROM STA 520 TO 610 BETWEEN STR 26L- 29L, 36.5 BY 23.5  AND 34 BY 15.5 PER AVITAS ENGINEERING ORDER 99AVHM 002RO-01, N/R 3369.
